# SDR AALA20031171

- Difficulty date: October 22, 2003
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201991020
- Condition: Inoperative
- Location: Row 31d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE OBSERVED SEAT MOUNTED EMERGENCY LIGHTING INOPERATIVE AT ROW 31D.  REPLACED THE LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
